Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 18
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Alkan, Emre and Mehreliyev, Tevekkül 2016. Number of prime ideals in short intervals. Journal of Number Theory, Vol. 167, p. 430.


    Freiberg, Tristan 2016. Short intervals with a given number of primes. Journal of Number Theory, Vol. 163, p. 159.


    Lemke Oliver, Robert J. and Soundararajan, Kannan 2016. Unexpected biases in the distribution of consecutive primes. Proceedings of the National Academy of Sciences, p. 201605366.


    Shao, Xuancheng 2016. Narrow Arithmetic Progressions in the Primes. International Mathematics Research Notices, p. rnv393.


    TERÄVÄINEN, JONI 2016. Almost primes in almost all short intervals. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 161, Issue. 02, p. 247.


    Goldston, Daniel A. and Ledoan, Andrew H. 2015. THE JUMPING CHAMPION CONJECTURE. Mathematika, Vol. 61, Issue. 03, p. 719.


    Tsai, Mu-Tsun and Zaharescu, Alexandru 2014. On the distribution of algebraic primes in small regions. Manuscripta Mathematica, Vol. 145, Issue. 1-2, p. 111.


    Wolf, Marek 2014. Nearest-neighbor-spacing distribution of prime numbers and quantum chaos. Physical Review E, Vol. 89, Issue. 2,


    Kaptan, Deniz A. 2013. A generalization of the Goldston–Pintz–Yildirim prime gaps result to number fields. Acta Mathematica Hungarica, Vol. 141, Issue. 1-2, p. 84.


    SMILANSKY, YOTAM 2013. SUMS OF TWO SQUARES — PAIR CORRELATION AND DISTRIBUTION IN SHORT INTERVALS. International Journal of Number Theory, Vol. 09, Issue. 07, p. 1687.


    Tran, Khang and Zaharescu, Alexandru 2013. Pair correlation of roots of rational functions with rational generating functions and quadratic denominators. The Ramanujan Journal, Vol. 31, Issue. 1-2, p. 129.


    Alkan, Emre Xiong, Maosheng and Zaharescu, Alexandru 2010. Pair correlation of sums of rationals with bounded height. Journal für die reine und angewandte Mathematik (Crelles Journal), Vol. 2010, Issue. 641,


    Goldston, Daniel A. Pintz, János and Yalçin Yıldırım, Cem 2010. Primes in tuples II. Acta Mathematica, Vol. 204, Issue. 1, p. 1.


    Goldston, Daniel Pintz, János and Yıldırım, Cem 2009. Primes in tuples I. Annals of Mathematics, Vol. 170, Issue. 2, p. 819.


    Alkan, Emre Xiong, Maosheng and Zaharescu, Alexandra 2007. Local spacings along curves. Journal of Mathematical Analysis and Applications, Vol. 329, Issue. 1, p. 721.


    Odlyzko, Andrew Rubinstein, Michael and Wolf, Marek 1999. Jumping Champions. Experimental Mathematics, Vol. 8, Issue. 2, p. 107.


    Wolf, Marek 1997. 1/ƒ noise in the distribution of prime numbers. Physica A: Statistical Mechanics and its Applications, Vol. 241, Issue. 3-4, p. 493.


    Gamba, Z. Hernando, J. and Romanelli, L. 1990. Are prime numbers regularly ordered?. Physics Letters A, Vol. 145, Issue. 2-3, p. 106.


    ×

On the distribution of primes in short intervals

  • P. X. Gallagher (a1)
  • DOI: http://dx.doi.org/10.1112/S0025579300016442
  • Published online: 01 February 2010
Abstract

One of the formulations of the prime number theorem is the statement that the number of primes in an interval (n, n + h], averaged over nN, tends to the limit λ, when N and h tend to infinity in such a way that hλ log N, with λ a positive constant.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

1.E. Bombieri and H. Davenport . “Small differences between prime numbers”, Proc. Roy. Soc. Ser. A. 293 (1966), 118.

3.G. H. Hardy and J. E. Littlewood . “Some problems of ‘Partitio Numerorum’: III. On the expression of a number as a sum of primes“, Acta Mathematica, 44 (1922), 170.

5.C. Hooley . “On the intervals between consecutive terms of sequences”, Proc. Symp. Pure Math., 24 (1973), 129140.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematika
  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: